# SDR ASAA2024070750866

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,875 hours, 12,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN LIGHT COVER FELL OFF. GROUNDED - YES. REMOVED AND REPLACED MID CABIN OVERHEAD EMERGENY EXIT SIGN ASSEMBLY RE AMM 33-51-01-, OPS CHECK GOOD.
